Share this:


Posted by @suhcuddo in Just Want to Talk, Jun 8, 2013

I know some of you may think I'm nuts for doing this. but out of desperation four days ago I took approximately 30 hydrocodone apap 50-500 thinking and hoping it would make the shaking in my body stop. I'm o.k. now and have gotten rid of all forms of narcotics out of the house (just in case I get desperate again).
I went to the hos, a couple hours later and was surprised that the doc's there didn't even mention the codine but was very concerned about the acetemetaphine. they took blood and listened to my liver and all that, made me drink the Charcoal (something you never want to experience). My question is... Do I need to keep my eye open for anything in the next few days months or whatever? Do I dare take a regular Tylenol? My brother told me that one more even after months could swing me into liver failure. Is this true? I can't take aleve due to drug interaction, and I'm allergic to Ibubrophin. so is there anything else I can take for minor head aches and so fourth? I realize what I did was totally wrong. But I'm sure there is a few out there who understand and to those who do.......DON'T!!!!!! don't even think about it, it did not work. it made the leg tapping worse then ever. and I ened up have a seizure so bad that I cracked my head open. And the charcoal is the worst! I will save you the details on that one. But I would deeply appreciate any answers or advice anyone might have.

Tags: Other, overdoses

Please login or become a member to post a comment.